# SDR ASAA2015090512939

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 30,007 hours, 9,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EXIT SIGN MISSING OVER CENTER ISLE.  ACFT GROUNDED. INSTALLED NEW OVERHEAD EXIT SIGN LENS AS REQUIRED.  OPS CKD NORMAL.
